# SDR 2008UALA03768

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 30,010 hours, 8,133 cycles
- Engine: Pwa PW4052
- System (JASC): 3600 · Pneumatic System
- Part: Pneumatic System
- Condition: Fluctuates
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT DUCT PRESSURE FLUCTUATES DURING DESCENT, WITH ENG RUNNING, LT & RT ISOL VLVS CLSD, & BLD SW ON.  DUCT PSI FLUCTUATES BETWEEN 998.  CREW COMMENTS:  18 PSI TO 32 PSI.  FLUX ALSO SEEN IN EPR +-- .03 AND N1+-- .3.
